# SDR REXA2022080301742

- Difficulty date: July 25, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 32,619 hours, 22,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362841
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL SEGMENT BETWEEN F.S.677 TO F.S.720 IS CORRODED.	FABRICATED AND DRILLED NEW RIGHT SIDE SEAT RAIL SEGMENT BETWEEN FS 677 TO FS 720 IAW CRJ 900 SRM 53-00-49-201-002-A01 AND INSTALLED IAW CRJ 900 AMM 53-00-49-400-801-A19
